# SDR SWAA2025052273427

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,366 hours, 42,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SWINGS INWARD TO FAR AND GIRT BAR STRIKES WHEELCHAIR CABINET. <[01] FOUND AFT ENTRY DOOR.  SLIDE PACK NOT FULLY SEATED AT LOWER FITTING. REINSTALLED SLIDE PACK PER AMM 25-66-01. DOOR OPERATES NORMAL.
